On the multiplicative representation of integers

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

Let a 1 2 i···a j. If g(n)>0 for a sequence n of positive upper density then lim sup g(n)=∞.

Original languageEnglish
Pages (from-to)251-261
Number of pages11
JournalIsrael Journal of Mathematics
Volume2
Issue number4
DOIs
Publication statusPublished - Dec 1964

Fingerprint

Multiplicative
Integer

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the multiplicative representation of integers. / Erdős, P.

In: Israel Journal of Mathematics, Vol. 2, No. 4, 12.1964, p. 251-261.

Research output: Contribution to journalArticle

@article{e261adac33be44ec8cba0faaca68421b,
title = "On the multiplicative representation of integers",
abstract = "Let a 1 2 i···a j. If g(n)>0 for a sequence n of positive upper density then lim sup g(n)=∞.",
author = "P. Erdős",
year = "1964",
month = "12",
doi = "10.1007/BF02759742",
language = "English",
volume = "2",
pages = "251--261",
journal = "Israel Journal of Mathematics",
issn = "0021-2172",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - On the multiplicative representation of integers

AU - Erdős, P.

PY - 1964/12

Y1 - 1964/12

N2 - Let a 1 2 i···a j. If g(n)>0 for a sequence n of positive upper density then lim sup g(n)=∞.

AB - Let a 1 2 i···a j. If g(n)>0 for a sequence n of positive upper density then lim sup g(n)=∞.

UR - http://www.scopus.com/inward/record.url?scp=51249161894&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249161894&partnerID=8YFLogxK

U2 - 10.1007/BF02759742

DO - 10.1007/BF02759742

M3 - Article

VL - 2

SP - 251

EP - 261

JO - Israel Journal of Mathematics

JF - Israel Journal of Mathematics

SN - 0021-2172

IS - 4

ER -